# SDR COMA9860089

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: G601R1011031
- Condition: Installed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT DURING CLIMB OUT, AIRCRAFT RETURNED TO THE FIELD.  REMOVED GEAR DOWN LOCK PINS FROM MLG.
